# SDR IPXA2016041302067

- Difficulty date: April 2, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 52,963 hours, 17,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586931
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, DAMAGE ON M/D FLOOR PANEL AT BS 1350-1480, LBL 33-LBL 55.   FLOOR PANEL FABRICATED THE REPLACEED IAW NR B767-5320-9693-I.
